Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 88, NWS Buffalo, NY

June 29, 2008Chautauqua County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 29, 2008, 5:18 PM EDT for Chautauqua County, New York. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2008, 5:18 PM EDT (21:18 UTC)
Expired
Jun 29, 2008, 6:05 PM EDT
In force
47 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 110 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:50 PM EDTTSTM WND DMG5 Se Jamestown, NYLIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 12:11 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2008-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2008-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 292119
SVRBUF
NYC013-292215-
/O.NEW.KBUF.SV.W.0088.080629T2118Z-080629T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
518 PM EDT SUN JUN 29 2008

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHAUTAUQUA COUNTY IN WESTERN NEW YORK

* UNTIL 615 PM EDT

* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES SOUTHWEST OF LAKEWOOD...OR 18 MILES SOUTHWEST OF JAMESTOWN...
  AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUSTI BY 535 PM EDT...
  KIANTONE BY 545 PM EDT...
  FREWSBURG BY 555 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR WESTERN NEW YORK.

LAT...LON 4200 7917 4199 7960 4205 7961 4221 7906
      4200 7906 4199 7915
TIME...MOT...LOC 2118Z 255DEG 25KT 4197 7951

$$

HITCHCOCK
1 follow-up statement
000 
WWUS51 KBUF 292205
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
604 PM EDT SUN JUN 29 2008

NYC013-292214-
/O.CAN.KBUF.SV.W.0088.000000T0000Z-080629T2215Z/
CHAUTAUQUA NY-
604 PM EDT SUN JUN 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAUTAUQUA COUNTY
IS CANCELLED...

AT 604 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

PLEASE REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR RELAY TO 
THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR WESTERN NEW YORK.

LAT...LON 4200 7917 4199 7960 4205 7961 4221 7906
      4200 7906 4199 7915
TIME...MOT...LOC 2204Z 255DEG 25KT 4205 7909

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:17 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 29, 3:17 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
317 PM EDT SUN JUN 29 2008

.SYNOPSIS...
LOW PRESSURE THAT BROUGHT VERY UNSETTLED WEATHER THE PAST FEW DAYS
WILL GRADUALLY LOOSE ITS INFLUENCE ON AREA AREA AS IT LIFTS NORTH
ACROSS QUEBEC PROVINCE MONDAY AND TUESDAY. THE NEXT BEST CHANCE FOR
SHOWERS WILL BE WEDNESDAY NIGHT AND THURSDAY WHEN A COLD FRONT DROPS
SOUTH ACROSS NEW YORK STATE. HIGH PRESSURE FOLLOWING THE FRONT WILL
THEN BRING DRY WEATHER FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
A VERY INTERESTING AFTERNOON TO SAY THE LEAST WITH A LINE OF SEVERE
THUNDERSTORMS OVER THE EXTREME WESTERN PART OF THE STATE AS OF
19Z...TRACKING EASTWARD. THIS LINE FORMED RIGHT ALONG THE DEW POINT
FRONT. THE ACTIVITY HAS BEEN ENHANCED ALONG LAKE BREEZE AND OUTFLOW
BOUNDARIES. MOST OF THE SEVERE REPORTS HAVE BEEN HAIL BUT SOME WIND
DAMAGE HAS ALSO BEEN REPORTED.

THIS LINE WILL CONTINUE TO MOVE EAST LATE THIS AFTERNOON INTO THIS
EVENING. THE SEVER THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM BUT
WESTERN AREAS WILL LIKELY BE CANCELLED EARLIER THAN THAT.

AFTER THE LINE OF THUNDERSTORMS PASSES...THE BULK OF THE RAIN WILL
BE OVER FOR THE NIGHT BUT WE CANNOT RULE OUT A LINGERING SHOWER OR
TWO AS OUR FLOW WILL REMAIN CYCLONIC AT ALL LEVELS. FOCUS POINTS
WILL BE WELL TO OUR EAST. CONSIDERING THE AOUNT OF RAIN ACROSS THE
AREA ALONG WITH LIGHT WINDS LOWER VISIBILITIES IN FOG ARE EXPECTED
FOR A FEW HOURS TOWARD DAYBREAK.

A NOTICEABLY COOLER AIR MASS WILL BE IN PLACE ACROSS OUR REGION
MONDAY IN A CONTINUED CYCLONIC FLOW AT ALL LEVELS. WITH 850 MB
TEMPERATURES DROPPING TO AROUND PLUS 10C WE WILL LIKELY SEE DAYTIME
HIGHS AROUND 70 WEST AND 75 EAST. A COUPLE OF MORE SHORT WAVES
SWINGING THROUGH THE BASE OF THE UPPER TROUGH WILL PROVIDE A FOCUS
AREA FOR MORE SHOWERS AND POSSIBLE THUNDERSTORMS. MODEL SOUNDINGS
ARE INDICATING LIFTED INDICES LOWER THAN ZERO WITH CONVECTIVE
TEMPERATURES AROUND 70.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE STUBBORN UPPER LEVEL TROUGH WILL FINALLY LOOSE ITS GRIP ON OUR
AREA AS IT PULLS OFF TO THE EAST MONDAY NIGHT AND TUESDAY. A FEW
SHOWERS MAY LINGER INTO TUESDAY MORNING EAST OF LAKE ONTARIO...BUT
THE REST OF THE AREA SHOULD SEE SHOWERS ENDING FROM WEST TO EAST
MONDAY NIGHT AS DRIER AIR ADVECTS IN FROM THE WEST. HIGH PRESSURE
RIDGING NORTH INTO THE LOWER GREAT LAKES WILL THEN BRING MAINLY DRY
CONDITIONS ON TUESDAY WITH TEMPERATURES REBOUNDING INTO THE 70S.
WEDNESDAY WILL START OUT DRY...BUT A FEW SHOWERS MAY DEVELOP OVER
OUR LAKE ONTARIO COUNTIES AS LOW LEVEL MOISTURE BEGINS TO POOL AHEAD
OF A COLD FRONT THAT WILL BE PUSHING THROUGH THE CENTRAL GREAT
LAKES. WEDNESDAY WILL ALSO FEATURE AN INCREASE IN HUMIDITY WITH
TEMPERATURES WARMING INTO THE LOWER 80S AS 850MB TEMPERATURES WARM
TO ABOUT 16C.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
EXPECT MORE WIDESPREAD SHOWERS AND POSSIBLE THUNDERSTORMS THURSDAY
AS THE CENTRAL GREAT LAKES COLD FRONT DROPS SOUTH ACROSS NEW YORK
STATE ON THURSDAY. HIGH PRESSURE AND DRIER AIR BUILD INTO NEW YORK
STATE THURSDAY NIGHT AND FRIDAY AS THE COLD FRONT STALLS JUST SOUTH
OF PA. A WEAK WAVE MOVING EAST ALONG THE STALLED FRONT MAY BRING
SOME INCREASE IN CLOUDS TO THE SOUTHERN TIER ON SATURDAY...BUT NO
PCPN IS EXPECTED AT THIS TIME. TEMPERATURES WILL AVERAGE SLIGHTLY
BELOW AVERAGE DURING THIS PERIOD.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
AN ACTIVE AFTERNOON WITH A LINE OF POTENTIALLY SEVERE
THUNDERSTORMS TRACKING EASTWARD ACROSS THE REGION...BEGINNING
AROUND 18Z AT KBUF...KIAG AND KJHW...19Z AT KROC AND 21Z KART.
IFR OR LOWER CONDITIONS WILL ACCOMPANY THE STORMS ALONG WITH WIND
GUSTS IN EXCESS OF 40 KNOTS. ON THE OTHER SIDE OF THE FRONT
RAIN WILL COME TO AN END BUT CIGS WILL LIKELY DROP TO MVFR AND VSBYS
WILL DROP IN LIGHT FOG. MOST AREAS WILL DROP TO IFR LATE TONIGHT AS
LIGHT WINDS AND RAIN SOAKED GROUND LEAD TO LIGHT FOG AND A STRATUS
LAYER. IMPROVEMENTS ARE EXPECTED MONDAY MORNING BUT ANOTHER ROUND OF
SHOWERS OR THUNDERSTORMS IS POSSIBLE BY LATE MORNING.

OUTLOOK...
TUESDAY...GENERALLY VFR.
WEDNESDAY...GENERALLY VFR.
THURSDAY...MVFR/SHOWERS AND THUNDERSTORMS.
FRIDAY...VFR.

&&

.MARINE...
EXPECT UNSETTLED WEATHER CONDITIONS ON BOTH LAKES THROUGH THE REST
OF THE WEEKEND INTO EARLY NEXT WEEK AS A SLOW MOVING LOW TRACKS
ACROSS SOUTHERN ONTARIO AND QUEBEC. SMALL CRAFT ADVISORIES ARE NOT
EXPECTED DURING THIS PERIOD. INCREASING SOUTHWEST WINDS AHEAD OF AN
APPROACHING COLD MAY RESULT IN SMALL CRAFT ADVISORY CONDITIONS ON
LAKE ERIE WEDNESDAY NIGHT AND THURSDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...SAGE
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...SAGE
MARINE...TJP
Hazardous weather outlook, Jun 29, 4:10 AM EDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
410 AM EDT SUN JUN 29 2008

NYZ001>008-010>014-019>021-085-300815-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
410 AM EDT SUN JUN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS PLACED ALL OF WESTERN AND NORTH
CENTRAL NEW YORK UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR
TODAY AND TONIGHT. THE MAIN THREAT WILL BE FOR STRAIGHT LINE
DAMAGING WINDS...WITH A LESSER CHANCE OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-300815-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
410 AM EDT SUN JUN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER HAS PLACED ALL OF THE EASTERN GREAT
LAKES...INCLUDING LAKES ERIE AND ONTARIO...UNDER A SLIGHT RISK OF
SEVERE THUNDERSTORMS FOR TODAY AND TONIGHT. THE MAIN
THREAT WILL BE FOR WIND GUSTS OVER 50 KNOTS...WITH A LESSER
CHANCE OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jun 29, 2:40 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
240 PM EDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             ALBION                  43.25N 78.19W
06/29/2008  E0.75 INCH       ORLEANS            NY   LAW ENFORCEMENT

&&

DTHOMAS
Local storm report, Jun 29, 3:07 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
307 PM EDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     2 E CHEEKTOWAGA         42.91N 78.71W
06/29/2008                   ERIE               NY   PUBLIC

            LARGE TREE LIMBS DOWN FROM T-STORM WINDS, COMO PARK BLVD
            NEAR BELLEVUE

&&

DTHOMAS
Local storm report, Jun 29, 3:39 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND DMG     HAMLIN                  43.30N 77.92W
06/29/2008                   MONROE             NY   PUBLIC

            TREES DOWN FROM THUNDERSTORM WINDS AT GOLF COURSE

&&

DTHOMAS
Local storm report, Jun 29, 4:12 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
412 PM EDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     YORKSHIRE               42.52N 78.48W
06/29/2008                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TELEPHONE POLE DOWN

0306 PM     TSTM WND DMG     MACHIAS                 42.42N 78.50W
06/29/2008                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREES DOWN

&&

DTHOMAS
Local storm report, Jun 29, 4:38 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
438 PM EDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND DMG     GROVELAND               42.64N 77.79W
06/29/2008                   LIVINGSTON         NY   LAW ENFORCEMENT

            TREES DOWN NEAR ROUTE 63

&&

DTHOMAS
Local storm report, Jun 29, 4:54 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
454 PM EDT SUN JUN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     PIKE                    42.56N 78.15W
06/29/2008                   WYOMING            NY   LAW ENFORCEMENT

            2 TELEPHONE POLES DOWN

&&

DTHOMAS

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:35 PM EDTAreal Flood AdvisoryBUFAllegany, Cattaraugus84 min
Jun 29, 1:00 PM EDTSpecial Marine WarningBUF112 min
Jun 29, 1:03 PM EDTSevere Thunderstorm WarningBUFChautauqua57 min
Jun 29, 1:07 PM EDTSpecial Marine WarningBUF103 min
Jun 29, 1:13 PM EDTSevere Thunderstorm WarningBUFNiagara77 min
Jun 29, 1:46 PM EDTSevere Thunderstorm WarningBUFErie, Niagara74 min
Jun 29, 2:07 PM EDTSevere Thunderstorm WarningBUFOrleans53 min
Jun 29, 2:23 PM EDTSpecial Marine WarningBUF97 min
Jun 29, 2:25 PM EDTSevere Thunderstorm WarningBUFErie35 min
Jun 29, 2:33 PM EDTSevere Thunderstorm WarningBUFMonroe27 min
Jun 29, 2:55 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Wyoming65 min
Jun 29, 3:34 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Wyoming56 min
Jun 29, 3:51 PM EDTSpecial Marine WarningBUF54 min
Jun 29, 4:01 PM EDTSpecial Marine WarningBUF89 min
Jun 29, 4:11 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario79 min
Jun 29, 4:24 PM EDTSevere Thunderstorm WarningBUFWayne21 min
Jun 29, 4:31 PM EDTSevere Thunderstorm WarningBUFJefferson74 min
Jun 29, 4:43 PM EDTSpecial Marine WarningBUF32 min
Jun 29, 4:49 PM EDTSpecial Marine WarningBUF116 min
Jun 29, 4:54 PM EDTSevere Thunderstorm WarningBUFWayne63 min
Jun 29, 5:01 PM EDTSpecial Marine WarningBUF89 min
Jun 29, 5:10 PM EDTSevere Thunderstorm WarningBUFOswego48 min
Jun 29, 5:18 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis72 min
Jun 29, 5:39 PM EDTTornado WarningBUFCattaraugus, Chautauqua41 min
Jun 29, 5:43 PM EDTSevere Thunderstorm WarningBUFJefferson22 min
Jun 29, 6:44 PM EDTSpecial Marine WarningBUF41 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.